Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Primary ideals and valuation ideals. II


Authors: Robert Gilmer and William Heinzer
Journal: Trans. Amer. Math. Soc. 131 (1968), 149-162
MSC: Primary 13.15; Secondary 13.98
DOI: https://doi.org/10.1090/S0002-9947-1968-0220715-4
MathSciNet review: 0220715
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Gilmer, A class of domains in which primary ideals are valuation ideals, Math. Ann. 161 (1965), 247-254. MR 0186689 (32:4147)
  • [2] R. Gilmer and J. Ohm, Primary ideals and valuation ideals, Trans. Amer. Math. Soc. 117 (1965), 237-250. MR 0169871 (30:114)
  • [3] W. Krull, Allgemeine Bewertungstheorie, J. Reine Angew. Math. 167 (1932), 160-196.
  • [4] M. Nagata, Local rings, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [5] -, On the theory of Henselian rings, Nagoya Math. J. 5 (1953), 45-57. MR 0051821 (14:529j)
  • [6] O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)
  • [7] -, Commutative algebra, Vol. II, Van Nostrand, Princeton, N. J., 1961.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.15, 13.98

Retrieve articles in all journals with MSC: 13.15, 13.98


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0220715-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society